# SDR COMA0360261

- Difficulty date: June 6, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 17,613 hours, 16,239 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5738 GEAR DISAGREE WARNING.  CLEANED AND LUBED THE NLG.  COULD NOT DUPLICATE DISCREPANCY.
